# SDR 29GA2017061100001

- Difficulty date: May 27, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,629 hours, 40,410 cycles
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VEERED OFF TAXI WAY AFTER LOSS OF HYD PRESSURE, FOUND DAMAGE FROM FS 839 TO 853.0, WL 104.0 TO 139.0.  PERFORMED SHEET METAL REPAIR IAW SDS 043001.
